# SDR DHL2005748516

- Difficulty date: August 16, 2005
- Submitted: September 29, 2005
- Operation: Air carrier
- Aircraft: N748DH
- Make and model: Boeing 727225
- Aircraft serial: 22440
- Aircraft time: 45,125 hours, 26,811 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Dented
- Location: Nr 8 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

8 SLAT LE LWR SKIN SHOW DENT WS 716 (MARKED).  CUT OUT DAMAGED AREA OF SKIN 2.5" BY 1.7" AND FAB DOUBLER 3.3" BY 5.7" .040 2024T3 PO 9051237 IAW B727 IAW B727 SRM 57-50-3.  FAB FILLER 2.5 BY 1.6 .040 2024T3 PO 9051237 IAW B727 SRM 57-50-3.  TREATED AND PRIMED ALL REPAIR PARTS IAW B727 SRM 51-10-2.  INSTALLED REPAIR PARTS IAW B727 SRM 57-50-3 FIG 1.
